# SDR Y2PA080015

- Difficulty date: June 4, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N823AA
- Make and model: Amd FALCOND
- Aircraft serial: 228
- Engine: Ge CF700*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, DIVERTED AROUND WEATHER AT FL350 WITH ENGINE ANTI-ICE ON.  WHEN ACFT CLEARED WEATHER STILL AT FL360 CRUISING M .68 TEMP ON RAT -25, TURNED NR2 ENG ANTI-ICE OFF AND NR 2 ENG FLAMED OUT.  ACFT BEGAN DESCENT TO FL220, WHEN IN RELIGHT ENVELOPE TRIED TO RELIGHT ENG.  ENG DID NOT RELIGHT, INFORMED ATC - DIVERT TO SDF AND DECLARED AN EMERGENCY.  LANDED AT SDF UNEVENTFULLY AND CONTACTED USA JET IN YIP.   MECHANIC PERFORMED FOD INSPECTION IAW MM, RAN AIRCRAFT IAW MM 72-00 WITH NO DEFECTS NOTED AT THIS TIME.  ACFT WAS RESTRICTED TO 33,000 IAW GMM V-3.  ACFT RETURNED TO YIP AND MAINTENANCE INSPECT AIRFRAME, FUEL CONTROL AND FUEL PUMP FILTERS IAW DA-20 MM WITH NO DEFECTS NOTED.  INSPECTED PT2 LINE, P3 LINE COMPRESSOR FOR FOD & BOROSCOPED HOT SECTION.  REPLACED BOTH IGNITERS AS PRECAUTION, PERFORMED GROUND RUN IAW SEI-187 WITH NO DEFECTS NOTED AT THIS TIME.  ACFT WAS RETURNED TO SERVICE.  (S)
